Couldn't find what you looking for?

TRY OUR SEARCH!

i dont know which medication it could be they just put him on wellbutrin<prednisone<and doxycycline but immediately after he falls asleep he starts acting strangetalking about all kinds of stuff legs and hands moving. when he wakes up he swears he has gone somewhere or that there were people here etc that were or has never happened.He says its very vivid and like an out of body experience. He is also on a variety of several other medications but these are the ones he started right before these things started happening any ideas?

Loading...

My Gramma had this problem.  she ended up witha stroke and stroke related dementia. He could be having mini strokes or have a pre-stroke condition. I would have the doctor do an mri and see if there is any damage and for the future any way to prevent high blood pressure and stroke.  My gramma was very upset about having these very vivid dreams.  A year later she developed depression(another brain ailment) and the brain gets old like every other part of us.  She also had a bladder infection that would not go away. I would have his urine cheked too. In the elderly, the bladder infection can make them weak and loopy and act not normal.   She died of sepsis and the hospital released her to nursing home even though she had red urine.  I don't think the urnitary tract infection was ever completely cleared up.   God bless her and your patient too.

Reply

Loading...